Title

Analytical Small-Sample Distribution Theory in Econometrics: The Simultaneous Equations Case

Publication Type

Journal Article

Publication Date

1982

Abstract

Discusses the analytical small-sample distribution theory on econometrics. Application of theory in linear simultaneous-equations estimators case; Comparative analysis of the analytical approach and Monte Carlo experiments; Role of structure of limited-information estimators in linear simultaneous systems.

Discipline

Economics

Research Areas

Econometrics

Publication

International Economic Review

Volume

23

Issue

3

First Page

503

Last Page

533

ISSN

0020-6598

Publisher

Wharton School

This document is currently not available here.

Share

COinS